# SDR ASAA2022112040897

- Difficulty date: November 20, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 55,319 hours, 16,331 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Motor
- Part number: 607551005
- Part serial: 060737156
- Condition: Faulted
- Location: Boost Pump
- Part time: 55,340 hours, 16,341 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT AFT MAIN FUEL PUMP LOW PRESS LIGHT CAME ON AT CRUISE. GROUNDED - YES. REMOVED AND REPLACED #1 TANK AFT FUEL BOOST PUMP PER B737-800 AMM 28-22-41. OPS CHECK GOOD.
